# SDR CA120416001

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,702 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2420 · AC Generation System
- Part: Plunger
- Part number: 766124
- Condition: Sheared
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RAM AIR TURBINE MANUAL DEPLOYMENT INSPECTION, FOUND RAT DOWNLOCK PLUNGER SHEARED IN RAT STOW BAY.
